i picked up the phone at work recently when something appeared to snap in my finger sending a pain shooting up my arm, i still get pins and needles in my hand and if i make certain movements with my ...
I get a quick sharp pain in my back on the lower left side. The Drs. have done tests but cant find anything.While at the Dr. I got one of the pains ,my blood pressure shot up and I alomst passed out. ...
Everyday, well not everyday only occasionally like 1-2 times a week, I get a small pain under my left breast like Iâ€™m getting a needle poken through and I think theyâ€™re just heart-attacks. What ...
I have tried everything! I have taken 4 aspirins(I took 2 this morning and 2 just now) I have tried drinking cold water, I have tried eating something, I have tried putting my head down... EVERYTHING!...
In the last year ive started experiencing cramp in the middle of the night...like ill just wake up and it feels as though my muscle is twisting in my calf and im being pulled from the end of my bed......
Is the pain killer tramadol worth putting down my beer.?
I just got perscribed tramadol and was wondering what its like?
Don't mix pain killers and alcohol. Ask Anna Nicole Smith... the mix can make you stop breathing. You end up calling 911 and they'll put you on a ventilator until about noon the next day when your body starts breathing on it's own again.
It does not do much for my pain. I was very surprised that it was addictive.
Put your beer down and take you pain medication.
That is why the doctor gave it to you. You will not
be able to drink enough beer to get rid of the pain,
so take your medication. AND DO NOT DRINK AND
TAKE THE MEDICATION. Its on or the other, but you
pain will go away faster with the tramadol.
Yes, it is because you are not suppose to mixed alcohol with medicine period. I was just perscribed tramadol hcl for back pain and also flexeril. It is good but it upsets my stomach but I am getting something to help with that. Tramadol is addictive and I found out from one of the website that I am going to give that it is a synthetic opioid analgesic.
To learn more click on the link I have giving you, in the source part it will tell you everything you need to know about this medicine.
I've yet to use a less effective painkiller. I was sure the doctor was trying to trick me into using a placebo. It was a waste of my time. Even Aleve worked better. Seriously.
But...I still would not mix it with alcohol.
Its a weird pain medication, I found that it didn't work right away but worked well after the 3rd or 4th dose, however after taking it for about 3 days I stopped sleeping this went on for another 3 days and I finally had to stop taking it. I was told it was not addictive, however new studies coming out show that it is. I would say its worth a try, It seems to work very well for some and not for others. Don't drink with it though its dangerous. Hope this helps some.
They have a great list about the uses of this drug at DrugStoreAmerica . org.. Here is what it says about using it with alcohol:
Do not drink alcohol while taking Tramadol. Alcohol may cause a dangerous decrease in breathing and/ or liver problems when used during treatment with Tramadol. Use caution when driving, operating machinery, or performing other hazardous activities. Tramadol may cause dizziness or drowsiness. If you experience dizziness or drowsiness, avoid these activities. Avoid sleeping pills, tranquilizers, sedatives, and antihistamines except under the supervision of your doctor. These drugs may increase drowsiness caused by Tramadol.
Tramadol is for nerve pain. Its also a seizure med. I did use it for a while but it didn't help my pain much, only made me very very tired. Always ask your doctor about side effects cause these meds have lots of them! Good luck
Keep the beer! it's a non narcotic pain reliever.
Not worth putting down the beer.
tramadol is a pretty good pain killer for most people. it works like a narcotic but is technically not one. it will cause you to be sleepy (advise no working/driving/alcohol) and maybe some stomach upset. if you have any problems i would get ahold of your pharmacist.